Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. Score de Berlin

    Pour évoquer un SAS

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  3. Ecuación de Bellner

    Esta pa PIC EN FUNCIÓN DEL indice de pulsatilidad cerebral

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. News 2

    https://www.mdcalc.com/national-early-warning-score-news-2

    Puntuación nacional de alerta temprana (NOTICIAS) 2
    Determina el grado de enfermedad de un paciente e impulsa la intervención de cuidados intensivos (recomendado por el NHS sobre el NEWS original).

    Frecuencia respiratoria, respiraciones por minuto
    ≤8+3
    9-11+1
    12-200
    21-24+2
    ≥25+3
    Insuficiencia respiratoria hipercápnica
    No
    si
    Aire ambiente o O₂ suplementario
    O₂ suplementario+2
    Aire ambiente0
    Temperatura
    ≤ 35,0 ° C (95 ° F)+3
    35,1-36,0 ° C (95,1-96,8 ° F)+1
    36,1-38,0 ° C (96,9-100,4 ° F)0
    38,1-39,0 ° C (100,5-102,2 ° F)+1
    ≥39,1 ° C (102,3 ° F)+2
    PA sistólica, mmHg
    ≤90+3
    91-100+2
    101-110+1
    111-2190
    ≥220+3
    Pulso, latidos por minuto
    ≤40+3…

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. NNIS score

    The NNIS Surgical Infection Risk Index (comprising ASA, surgical wound contamination potential and surgery duration) was analyzed according to its categories: score 0 (three absent factors), score 1 (only one factor present), score 2 (two factors presents), score 3 (three factors present).

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  7. Please add. Formula

    Please add The INTERHEART Risk Score

    Thanks

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. HACOR

    score predictivo del fracaso de la ventilación mecánica no invasiva

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. PSH-AM

    The Paroxysmal Sympathetic Hyperactive-Assessment Measure

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Nutricional risk screening

    Solicito a introdução no aplicativo do NRS 2002 e o Nutric score

    Scores utilizados em terapia intensiva para avaliar risco nutricional dos pacientes.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  12. TMP

    TMP - transmembran pressure

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. Cuci

    Agregar escala de true love

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. GLASS (Global Anatomic Staging Sustem)

    O GLASS é um novo sistema de estadiamento anatômico proposto nas GVG (Diretrizes Vasculares Globais) sobre a “Isquemia crônica com ameaça aos membros inferiores” que visa correlacionar o padrão angiográfico da doença com falha técnica imediata e desfechos clínicos após a revascularização endovascular infra-inguinal

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. Classificação WifI

    Wifi é uma nova classificação proposta pela “Society for Vascular Surgery” para o membro inferior ameaçado, baseado nos três principais fatores influenciadores do risco de amputação do membro:
    Ferida (Wound)
    Isquemia (Ischemia)
    Infecção do pé (Foot Infection)
    Esta classificação abrange os diabéticos, anteriormente excluídos do conceito de isquemia crítica do membro devido ao seu quadro clínico complexo

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  17. Modified Fisher

    Risk of vasospasm and/or poor outcome in aneurysmal SAH.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Probability of HFpEF

    H2FpEF Score to assess the probability of HFpEF in Kardiology

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. RABT score

    For initiation of massive hemorrhage protocol

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  20. add AHI

    Apnea hypopnea index

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories